Regular Matrices and bounded Sequences.

G.M. Petersen

Jahresbericht der Deutschen Mathematiker-Vereinigung (1967/68)

  • Volume: 69, page 107-151
  • ISSN: 0012-0456; 1869-7135

How to cite


Petersen, G.M.. "Regular Matrices and bounded Sequences.." Jahresbericht der Deutschen Mathematiker-Vereinigung 69 (1967/68): 107-151. <>.

author = {Petersen, G.M.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {series, summability},
pages = {107-151},
title = {Regular Matrices and bounded Sequences.},
url = {},
volume = {69},
year = {1967/68},

AU - Petersen, G.M.
TI - Regular Matrices and bounded Sequences.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1967/68
VL - 69
SP - 107
EP - 151
KW - series, summability
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.